# SDR USAA2009040690803

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 28,743 hours, 10,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 939 - CLT - EEL - RED COVER MISSING AT 2R DOOR FLOOR LEVEL LIGHTING.  MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT LENS ON SEAT 9D IAW AIRBUS MAINTENANCE MANUAL 33-51-00.
